EconPapers    
Economics at your fingertips  
 

The saving retention coefficient in the long run and in the short run: evidence from panel data

Martin Coiteux and Simon Olivier

Journal of International Money and Finance, 2000, vol. 19, issue 4, 535-548

Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (85)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0261-5606(00)00014-0
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jimfin:v:19:y:2000:i:4:p:535-548

Access Statistics for this article

Journal of International Money and Finance is currently edited by J. R. Lothian

More articles in Journal of International Money and Finance from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jimfin:v:19:y:2000:i:4:p:535-548